Lancaster EPrints

The second transpose of a derivation

Dales, H.G. and Rodríguez-Palacios, A. and Velasco, M. V. (2001) The second transpose of a derivation. Journal of the London Mathematical Society, 64 (3). pp. 707-721. ISSN 0024-6107

Full text not available from this repository.

Abstract

Let A be a Banach algebra, and let D: A → A* be a continuous derivation, where A* is the topological dual space of A. The paper discusses the situation when the second transpose D**: A** → (A**)* is also a derivation in the case where A** has the first Arens product.

Item Type: Journal Article
Journal or Publication Title: Journal of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects: ?? MATHEMATICS(ALL) ??
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67587
Deposited By: ep_importer_pure
Deposited On: 19 Nov 2013 10:22
Refereed?: Yes
Published?: Published
Last Modified: 30 Apr 2019 03:46
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67587

Actions (login required)

View Item